# SDR ASAA0580076

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Splice
- Part number: 39364741
- Condition: Corroded
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LONGERON STRINGER SPLICE CORRODED.  REPLACED SPLICE.  (M)
